# SDR DHL2000362001

- Difficulty date: November 8, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Inu
- Part number: 7886580001
- Part serial: 0310226
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTS ADI ATT FLAG APPEARS INTERMITTENTLY WITH MWP FLAG INST WARNING.  REPLACED NR 1 INU, OPS CKS GOOD PER 34-25-00.
